# SDR REXA2024080600627

- Difficulty date: June 27, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 21,926 hours, 16,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320223
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE COCKPIT FLOOR BEAM IS CRACKED IN RADIUS AT F.S. 280.  REPAIRED LEFT COCKPIT FLOOR BEAM IAW REO NO. 690-53-11-1789. DATED: 2024-06-25. REV --.
